# SDR SWAA2023042429833

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,148 hours, 39,229 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STABILIZER FWD UPPER SLIDER SEAL CRACKED<[01] R/R LH STABILIZER FWD UPPER SLIDER SEAL IAW AMM 53-31-31
